# SDR AU961068

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 4940 · APU Start/Ignition System
- Part: Contactor
- Part number: AJA4N176
- Condition: Seized
- Location: Apu Start-Ign Sy
- Stage of operation: IN
- Nature of condition: O, B
- Precautionary procedure: K

## Discrepancy

(AUS) APU STARTER CONTACTOR SEIZED
